Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having symptoms acne, constipation and severe fatigue. Found serum cortisol. Can I use progesterone cream?

User rating for this question
Answered by
Practicing since : 1999
Answered : 2633 Questions
symptoms acne constipation and severe fatigue. After physical activity cleaning whole house or working in hospital for the day I can not function for 36 hours and just sleep. I have found serum cortisol in am at 26. I feel hypothyroid. Saliva progesterone low and serum progesterone at 0.2. I need information regarding using progesterone cream 13-28 day to counterbalance the cortisol
Posted Fri, 14 Jun 2013 in Women's Health
Answered by Dr. Richa Agarwal 1 hour later
Thanks for writing to us.
Yes, you can use progesterone(bio identical) cream from 12th day after your menstruation cycle to 28th day twice a day initially with 7 day gap after it to counterbalance the effect of cortisol. You can apply it on skin of inner side of thigh, upper chest or even on face in the morning, Than it can be applied once in a day when effect get established.
If you are not menstruating use for 21day then gap for 1 week.
You should not use any drug for thyroid problem because progesterone counterbalance the sluggish activity of the thyroid also and it will balance your oestrogen level also.
Hope I have answered your query If you have further questions I will be happy to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor